New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Is weight gain inevitable on Zoloft?
1 Replies
vicki1950 - December 1

I'm newly dx'ed and was started on Zoloft. I have read in many places that one common side effect is weight gain. I tend towards weight gain anyway (low thyroid), but I'm on the South Beach diet. I'm 57 yrs old, 60+lbs overweight, nr the end of menopause and have tested high fasting glucose before starting the diet.

Has anyone with similar weight-gain tendencies managed to lose weight while on Zoloft?? Everything seems to be working against me these days! Is there hope?

 

silky - December 19

i can only say from my personal experience that Zoloft did make me gain weight. I think that if you're on a careful diet and exercise(which I was not) you will be fine. Don't focus on the possible weight gain and just focus on being healthy. It will all fall into place. Good luck!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question